# SDR SWAA2024031454842

- Difficulty date: February 22, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE(146A8125-53) AT BS767+2 - BS787 HAS CRACK AT FASTENER HOLE RBL 21 WL 157<[01] REMOVED AND REPLACED ANGLE(146A8125-53) AT BS767+2 - BS787 RBL 21 WL 157 IAW SRM 51-40-02 AND DWG 146A0081. DWG 146A8123.;[02] VERIFIED CORRECTIVE ACTION ITEM 1;MEASUREMENTS TABLE OK; CARD COMPLETE.
